# SDR JJBA202001064001

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 35,773 hours, 23,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Condition: Unsecure
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO PAX COMPLAINTS OF EXTREME AMOUNTS OF CONDENSATION AND BANGING NOISES AROUND ROW 9 RIGHT SIDE. R&R PACK MUFFLER. OPS CHECK SAT.
